i had a baclofen pump put in . i went up to 300 mg and was doing good then i started to have complication. i went down to another does and the same thing happen. it seems this medicine only works on me for a while. i am now down to low dose and my muscles and back are really tight again. and in severe pain .what do you think is the problem?
Excuse my ignorance, is this a pump that automaticly induces pain medicine? Im struggling with pills and am looking for an alternative to manage my chronic pain. Let me know how this works out for you.
Of course the Dr. can best answer your question.......but......from my experience......it seems your body simply built up a resistance to Baclofen.......and no longer responds the way it did when you first started the treatment. There are many, many muscle relaxants to choose from........many won't come in patch form.........what does your own Dr. say ?You also don't mention ........what complications you started having.......that also might be key in determining what's best for you. I'll be curious what the good Dr. says........my best of luck to you in your search...........peace and love.......Norma
thanks for listening,i can only use baclofen this pump is for baclofen only. my complicatio were nasuea dizziness, diffculty breathing. fever.blurred vision. i think i might have found the cure. a doctor once told me if the medicine you was taking was to help something and it didn't first thing to look for was diabeties. sure enough my sugar is running high . my doctor is now looking into this. thanks maybe thats the problem
there is a pump that .can be used for pain. i heard of a lady who had a pain pump. maybe you could talk to your dr about.it sure beats poping pills. mine is for my muscles
you can read about this by looking up baclofen pump. there is alot of material on this.let me know what you find out. keepme posted keingram
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.